Dalyan, ElifMedetoğulları, ElifPamuk, Mehmetcik2019-05-132019-05-132017Dalyan, E., Medetoğulları, E., Pamuk, M. (2017). A note on the generalized Matsumoto relation. Turkish Journal of Mathematics, 41(3), 524-536.1300-0098https://doi.org/10.3906/mat-1512-87https://hdl.handle.net/11491/1316We give an elementary proof of a relation, first discovered in its full generality by Korkmaz, in the mapping class group of a closed orientable surface. Our proof uses only the well-known relations between Dehn twists. © TÜBİTAK.eninfo:eu-repo/semantics/openAccessBraid RelationChain RelationA note on the generalized Matsumoto relationArticle41352453610.3906/mat-1512-87N/AQ2